# SDR DALA2019031801900

- Difficulty date: March 14, 2019
- Submitted: March 25, 2019
- Operation: Air carrier
- Aircraft: N709DN
- Make and model: Boeing 777232LR
- Aircraft serial: 40559
- Aircraft time: 45,920 hours, 4,196 cycles
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Light
- Condition: Defective
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 7109, A/C 7109) CAPT MAP LIGHT RECEPTICAL WITH BULB INSTALLED EMITS LIGHT SMOKE. RELAMPED. OPS CHECK GOOD. REPLACED SPARE LAMPS IN STORAGE.
